# SDR ASAA2018061925148

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,340 hours, 12,194 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPTED NR ENGINE RUN FOR HIGH VIBRATIONS,  FOUND THE ENGINE VIBRATION INDICATIONS GO BLANK AFTER REACHING 109% N2,  DURING START.  ACFT GROUNDED.  GVI THE BACK OF THE E3-2 SHELF, NO FAULTS FOUND,  GVI THE NR 1 ENG VIBRATION SENSORS AND WIRING . NO DEFECTS NOTED ,  REMOVED & REPLACED THE ENGINE VIBRATION MONITOR IAW AMM 77-31-03-400-801-F00.  REMOVED AND REPLACED AND ALL THE FAN BLADES IAW AMM 72-21-02-000-801.  ACCOMPLISHED VIBRATION SURVEY IAW T/C 78472002. VIBRATION LEVELS WELL WITHIN LIMITS.
